On the bundle convergence of orthogonal series and SLLN in noncommutative L2-spaces

Le Gac, Barthélemy and Móricz, Ferenc: On the bundle convergence of orthogonal series and SLLN in noncommutative L2-spaces. Acta scientiarum mathematicarum, (64) 3-4. pp. 575-599. (1998)

[img] Cikk, tanulmány, mű
math_064_numb_003_004_575-599.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1998
Volume: 64
Number: 3-4
Page Range: pp. 575-599
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 599. p.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:40
URI: http://acta.bibl.u-szeged.hu/id/eprint/15727

Actions (login required)

View Item View Item